Related Questions

After CT scan, doc said im constipated. Ordered me to take miralax (polyethylene glycol) for 5 days, but stopped after 3 from getting diarrhea. Help! Still feel constipated?

Let's define problem. Doctors define constipation as stools less frequently than once every 3-4 days. Patients feel they are "constipated" when passing hard or small volume stool, or they feel full ; bloated. We know from your x-ray you're not blocked. We don't know if your gut is sluggish or your rectum works correctly--these can be tested for (sitz marker study ; anal manometry, respectively). See a GI specialist. Read more...

Do I still need to take all of the 4 Dulcolax and 8.3 ounes of miralax (polyethylene glycol) power for colon scope if I have been having loose stools for 5 weeks?

Yes. Follow the instructions you were given. You don't want to go in for your colonoscopy, be anesthetized, and then wake to find out they couldn't complete the procedure because you weren't adequately cleaned out. It's a waste of time and money...And embarrassing, too! Read more...

Can an intestinal obstruction cause Diarreah?? I've been having terrible constipation even with Miralax (polyethylene glycol) and now Diarreah but it's pure water??

Post obstructive di? The obstruction causes constipation, but once the treatments work (& the obstruction resolves) often patients experience post-obstructive diarrhea. The body adjusts to relief by producing excess fluid & moving fluid through faster for a period of time before it adjusts to the new normal. If your symptoms persist, however, see a doctor. It may be something different or serious. Read more...

I've had constipation for a while, took MiraLax (polyethylene glycol) for a couple days, now I have diarrhea and bloating. Also on my period. Is this normal?! I'm nervous!!

Sounds like your. period. Why are you taking Miralax (polyethylene glycol)? Constipation in a 16 YO needs to be treated with more hydration, and higher soluble fiber (fruits, vegest) and less processed, or fried foods, sugary sweets, sodas. Talk to your pediatrician about doing more heart healthy exercise, and better nutrition to avoid having to use MIralax (polyethylene glycol) as a solution.Your diet is key, and following your doctor's advice too. Be well! Read more...